Alert archive / Kansas / Wind Advisories in 2013

Wind Advisory 11, NWS Wichita, KS

May 28, 201316 counties in Kansas

NWS Wichita, KS issued this wind advisory at May 28, 2013, 3:41 PM CDT for 16 counties in Kansas. It took effect at May 29, 2013, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 28, 2013, 3:41 PM CDT (20:41 UTC)
In effect from
May 29, 2013, 10:00 AM CDT
Expired
May 29, 2013, 8:00 PM CDT
In force
10 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Butler County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 59 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2662 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WWUS73 KICT 282041
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
341 PM CDT TUE MAY 28 2013


KSZ032-033-047>052-067>069-082-083-091>093-291045-
/O.NEW.KICT.WI.Y.0011.130529T1500Z-130530T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
341 PM CDT TUE MAY 28 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY. 


* TIMING...STRONG SOUTH WINDS WILL BE IN PLACE FROM WEDNESDAY
  MORNING THROUGH EARLY WEDNESDAY EVENING.

* WINDS...SOUTH WINDS WILL BE SUSTAINED IN THE 30 TO 35 MPH RANGE
  WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY OVER CENTRAL
  KANSAS. 

* IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL
  DIFFICULT...ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70
  AND HIGHWAY 400. IN ADDITION...SMALL YARD ITEMS CAN ARE EASILY BLOWN
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

LAWSON
3 follow-up statements
609 
WWUS73 KICT 290810
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
310 AM CDT WED MAY 29 2013

KSZ032-033-047>052-067>069-082-083-091>093-300100-
/O.CON.KICT.WI.Y.0011.130529T1500Z-130530T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
310 AM CDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
CDT THIS EVENING. 

* TIMING...STRONG SOUTH WINDS WILL DEVELOP ACROSS THE AREA THIS
  MORNING AND CONTINUE THROUGH EARLY EVENING.

* WINDS...WILL BE SUSTAINED IN THE 30 TO 35 MPH RANGE WITH GUSTS
  UP TO 45 MPH POSSIBLE...ESPECIALLY OVER CENTRAL KANSAS.

* IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...
  ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND HIGHWAY
  400. IN ADDITION...SMALL YARD ITEMS CAN BE EASILY BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
159 
WWUS73 KICT 292001
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
301 PM CDT WED MAY 29 2013

KSZ032-033-047>052-067>069-082-083-091>093-300100-
/O.CON.KICT.WI.Y.0011.000000T0000Z-130530T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
301 PM CDT WED MAY 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...STRONG SOUTH WINDS WILL REMAIN IN PLACE INTO THE EARLY
  EVENING HOURS.

* WINDS...SOUTH WINDS WILL BE SUSTAINED IN THE 30 TO 35 MPH RANGE WITH
  GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY OVER CENTRAL KANSAS.

* IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT... 
  ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND 
  HIGHWAY 400. IN ADDITION...SMALL YARD ITEMS CAN BE EASILY 
  BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

LAWSON
728 
WWUS73 KICT 300053
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT WED MAY 29 2013

KSZ032-033-047>052-067>069-082-083-091>093-300200-
/O.EXP.KICT.WI.Y.0011.000000T0000Z-130530T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON...
NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
753 PM CDT WED MAY 29 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. 

SOUTHERLY WINDS HAVE DROPPED BELOW ADVISORY LEVELS...AND ARE
EXPECTED TO REMAIN BELOW ADVISORY LEVELS TONIGHT OUTSIDE OF
THUNDERSTORM ACTIVITY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at May 28, 2:53 PM CDT, 48 minutes earlier.

Area forecast discussion, May 28, 2:53 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CDT TUE MAY 28 2013

.SYNOPSIS...
ISSUED AT 253 PM CDT TUE MAY 28 2013

IN THE UPPER LEVELS...A TROUGH EXTENDS FROM THE GREAT BASIN INTO THE
DESERT SW WITH THE MAIN PIECE OF ENERGY DIVING SOUTHEAST ACROSS THE
CENTRAL GREAT BASIN. THERE ARE SOME MORE MINOR IMPULSES AHEAD OF THE
MEAN TROUGH THAT ARE LIFTING NORTHEAST FROM IA DOWN INTO WESTERN OK.
AT THE SURFACE...A WEAK NEARLY STATIONARY BOUNDARY EXTENDS FROM
CENTRAL IA INTO CENTRAL KS AND THEN INTO WESTERN OK AND MAY PROVIDE
THE FOCUS FOR LATE AFTERNOON STORM DEVELOPMENT.

&&

.SHORT TERM...(THIS EVENING THROUGH THU)
ISSUED AT 253 PM CDT TUE MAY 28 2013

MUCH OF WHAT WILL HAPPEN THIS EVENING WILL BE DICTATED BY WHAT
OCCURS ALONG THE QUASI-STATIONARY SURFACE BOUNDARY THIS AFTERNOON.
STILL THINK THE BEST CONVECTIVE CHANCES WILL BE EARLY THIS EVENING
OVER MAINLY CENTRAL KS AS THE SURFACE BOUNDARY LIFTS BACK TO THE
WEST. HOWEVER...AT THIS POINT CONFIDENCE IS LOW ON HOW WIDESPREAD
THE COVERAGE WILL BE. STILL FEEL THAT AFTER MIDNIGHT THE BETTER
STORM COVERAGE WILL BE GENERALLY NORTHEAST OF THE FORECAST AREA.
OBVIOUSLY ANY STORM THAT GOES UP THIS EVENING WILL HAVE A GOOD
CHANCE TO BECOME SEVERE.

SURFACE LOW PRESSURE IS EXPECTED TO DEEPEN OVER WESTERN KS ON WED AS
AN UPPER WAVE APPROACHES FROM THE WEST. TO START THE DAY THE
DRYLINE WILL BE OUT NEAR THE KS/CO BORDER BUT WILL MOVE OUT DURING
THE AFTERNOON HOURS. CONFIDENCE IS HIGH THAT THE DRYLINE WILL STAY
WELL WEST OF THE FORECAST AREA DURING THE DAY. THE BIG QUESTION WILL
BE HOW MUCH ACTIVITY DEVELOPS ALONG THE DRYLINE OVER WESTERN KS. THE
NAM WOULD SUGGEST VERY LIMITED DEVELOPMENT WHILE THE GFS HAS MUCH
BETTER CONVERGENCE. EVEN WITH THE WAVE LIFTING OUT...BOTH THE NAM
AND GFS HAVE MAINTAINED QUITE A BIT OF CAPPING...ESPECIALLY ALONG
AND EAST OF HIGHWAY 14. WITH THE DRYLINE STAYING WEST OF THE
FORECAST AREA AND CONFIDENCE LOW ON THE AMOUNT OF STORM COVERAGE
ALONG IT...NOT ORALLY IMPRESSED WITH DAYTIME SURFACE CONVECTION ON
WED...ESPECIALLY ALONG AND EAST OF I-135. THE BIGGER STORY ACROSS
OUR FORECAST AREA WED MAYBE THE VERY STRONG SOUTH WINDS THAT WILL BE
IN PLACE MOST OF THE DAY. WOULD NOT BE SURPRISED TO SEE SOME GUSTS
APPROACHING 45 MPH OVER CENTRAL KS.

STILL CONFIDENT THAT THE MORE WIDESPREAD STORM ACTIVITY WILL BE FOR
WED NIGHT AS AN MCS DIVES SOUTHEAST ACROSS THE MAJORITY OF THE
FORECAST AREA.

BECOMING INCREASINGLY CONCERNED WITH SEVERE WX POTENTIAL ON
THU...ESPECIALLY ALONG AND EAST OF THE KS TURNPIKE. THE WED NIGHT
CONVECTION SHOULD PUSH THE BOUNDARY SOUTHEAST AND ALSO EXPECTING AN
OUTFLOW BOUNDARY TO BE OVER SOUTHERN KS. MORE IMPORTANTLY BOTH THE
GFS AND NAM FINALLY BRING A STRONG UPPER JET OVER SOUTH CENTRAL
KS AND ESPECIALLY OK. THE WEST/NW ORIENTATION OF THIS JET WILL SETUP
A PRIME SHEAR PROFILE FOR SUPERCELLS. IN ADDITION...WITH BACKING LOW
LEVEL WINDS AS SUNSET APPROACHES...TORNADOES WILL ALSO BE POSSIBLE
WITH ANY STORM THAT CAN REMAIN MORE ISOLATED. THE MAIN AREA OF
CONCERN WOULD BE ALONG AND SOUTHEAST OF THE KS TURNPIKE.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 253 PM CDT TUE MAY 28 2013

ANOTHER ACTIVE DAY IN THE SVR WX DEPARTMENT LOOKS TO BE ON TAP FOR
FRI AS THE RICH LOW LEVEL MOISTURE REMAINS IN PLACE OVER EASTERN KS.
IN ADDITION...A VERY STRONG JET WILL REMAIN THROUGH ALL OF KS
PROVIDING GREAT SHEAR FOR SUPERCELLS. BY SAT AFTERNOON THE FRONT
SHOULD FINALLY PUSH OUT OF THE FORECAST AREA ALLOWING SOME RELIEF
FROM THE MUGGY CONDITIONS. PRECIP WILL REMAIN OUT OF THE FORECAST
FOR SUN AND MON AS THE UPPER WAVE TRACKS OVER THE OHIO VALLEY.

LAWSON

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1234 PM CDT TUE MAY 28 2013

LOW CLOUDS WILL BEGIN TO SCATTER OUT THIS AFTERNOON WITH GUSTY
SOUTH WINDS PERSISTING. STORMS EXPECTED TO DEVELOP OVER WESTERN
KANSAS AND PORTIONS OF CENTRAL THIS AFTERNOON AND MOVE EASTWARD
TONIGHT. THIS ACTIVITY COULD AFFECT A FEW TAF SITES IN CENTRAL
KANSAS TONIGHT...BUT COVERAGE IS NOT WIDESPREAD ENOUGH TO MENTION
AT ANY SITE AT THIS TIME. OTHERWISE SOUTH WINDS WILL BEGIN TO
REALLY INCREASE DURING THE DAY ON WEDNESDAY AS SURFACE PRESSURE
GRADIENT TIGHTENS UP.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  79  67  82 /  20  20  60  40
HUTCHINSON      68  79  66  83 /  30  20  60  30
NEWTON          68  79  66  81 /  20  20  60  40
ELDORADO        69  79  66  80 /  20  10  70  50
WINFIELD-KWLD   69  79  67  81 /  10  10  60  40
RUSSELL         67  82  64  84 /  40  30  70  20
GREAT BEND      67  82  64  86 /  40  30  60  20
SALINA          69  81  65  81 /  30  20  70  40
MCPHERSON       68  80  66  82 /  30  20  60  40
COFFEYVILLE     70  81  69  78 /  10  10  60  60
CHANUTE         69  81  68  79 /  10  10  60  60
IOLA            69  81  67  79 /  10  10  60  70
PARSONS-KPPF    70  81  68  78 /  10  10  60  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 8 PM CDT WEDNESDAY FOR KSZ032-033-
047>052-067>069-082-083-091>093.

&&
Hazardous weather outlook, May 28, 2:00 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
200 PM CDT TUE MAY 28 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-291900-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
200 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST KANSAS FOR
THIS AFTERNOON AND EVENING. A FEW STRONG STORMS WITH HAIL UP TO
THE SIZE OF NICKELS WILL BE POSSIBLE.

MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON
AND EVENING OVER CENTRAL KANSAS. LOCATIONS GENERALLY NORTH OF A
HUTCHINSON TO NEWTON...TO COTTONWOOD FALLS LINE WILL HAVE THE BEST
CHANCE FOR SEVERE THUNDERSTORMS. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING
WINDS IN EXCESS OF 60 MPH AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ON WEDNESDAY AND ESPECIALLY
WEDNESDAY NIGHT AS A MORE POTENT UPPER WAVE MOVES ACROSS THE AREA.
LOCATIONS ALONG AND WEST OF INTERSTATE 135 HAVE THE BEST CHANCE
FOR SEVERE THUNDERSTORMS WEDNESDAY WITH THE ENTIRE FORECAST AREA
SEEING A CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT.

THUNDERSTORM CHANCES ARE THEN EXPECTED TO SHIFT SOUTHEAST FOR
THURSDAY AND ESPECIALLY FRIDAY WITH LOCATIONS ALONG AND SOUTHEAST
OF THE KANSAS TURNPIKE HAVING THE GREATEST CHANCE FOR SEVERE
THUNDERSTORMS.

INTERMITTENT THUNDERSTORMS MAY REMAIN POSSIBLE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE BE NEEDED FOR THIS AFTERNOON AND EVENING
ACROSS CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, May 28, 10:46 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1046 AM CDT TUE MAY 28 2013

KSZ070-281630-
GREENWOOD-
1046 AM CDT TUE MAY 28 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD COUNTY...

AT 1042 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7
MILES NORTHWEST OF EUREKA...AND MOVING NORTHEAST AT 50 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3781 9634 3795 9647 3809 9638 3809 9636
      3812 9636 3818 9632 3818 9596 3817 9595
      3791 9596
TIME...MOT...LOC 1546Z 236DEG 41KT 3793 9631

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:05 PM CDTSpecial Weather StatementICTRussell40 min
May 27, 7:19 PM CDTSevere Thunderstorm WarningICTRussell41 min
May 27, 8:01 PM CDTSpecial Weather StatementICTLincoln29 min
May 27, 9:06 PM CDTSpecial Weather StatementICTEllsworth24 min
May 27, 9:28 PM CDTSpecial Weather StatementICTEllsworth32 min
May 28, 10:46 AM CDTSpecial Weather StatementICTGreenwood44 min
May 28, 3:58 PM CDTSpecial Weather StatementICTButler32 min
May 28, 4:15 PM CDTSpecial Weather StatementICTGreenwood30 min
May 28, 4:36 PM CDTSpecial Weather StatementICTSaline24 min
May 28, 5:46 PM CDTSpecial Weather StatementICTBarton44 min
May 28, 6:06 PM CDTSpecial Weather StatementICTBarton, Ellsworth24 min
May 28, 6:27 PM CDTSpecial Weather StatementICTEllsworth33 min
May 28, 6:29 PM CDTSpecial Weather StatementICTBarton31 min
May 28, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline42 min
May 28, 6:41 PM CDTTornado WarningICTBarton49 min

Nearby

Wind Advisories in Kansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.